A Phase Transition in a Quenched Amorphous Ferromagnet

Daletskii A, Kondratiev Y, Kozitsky Y, Pasurek T (2014)
Journal of Statistical Physics 156(1): 156-176.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
; ; ;
Abstract / Bemerkung
Quenched thermodynamic states of an amorphous ferromagnet are studied. The magnet is a countable collection of point particles chaotically distributed over R-d, d >= 2. Each particle bears a real-valued spin with symmetric a priori distribution; the spin-spin interaction is pair-wise and attractive. Two spins are supposed to interact if they are neighbors in the graph defined by a homogeneous Poisson point process. For this model, we prove that with probability one: (a) quenched thermodynamic states exist; (b) they are multiple if the intensity of the underlying point process and the inverse temperature are big enough; (c) there exist multiple quenched thermodynamic states which depend on the realizations of the underlying point process in a measurable way.
Stichworte
Random Gibbs measure; Geometric random graph; Poisson point process; Percolation; Unbounded spin model; Wells inequality
Erscheinungsjahr
2014
Zeitschriftentitel
Journal of Statistical Physics
Band
156
Ausgabe
1
Seite(n)
156-176
ISSN
0022-4715
Page URI
https://pub.uni-bielefeld.de/record/2684245

Zitieren

Daletskii A, Kondratiev Y, Kozitsky Y, Pasurek T. A Phase Transition in a Quenched Amorphous Ferromagnet. Journal of Statistical Physics. 2014;156(1):156-176.
Daletskii, A., Kondratiev, Y., Kozitsky, Y., & Pasurek, T. (2014). A Phase Transition in a Quenched Amorphous Ferromagnet. Journal of Statistical Physics, 156(1), 156-176. doi:10.1007/s10955-014-0996-9
Daletskii, A., Kondratiev, Y., Kozitsky, Y., and Pasurek, T. (2014). A Phase Transition in a Quenched Amorphous Ferromagnet. Journal of Statistical Physics 156, 156-176.
Daletskii, A., et al., 2014. A Phase Transition in a Quenched Amorphous Ferromagnet. Journal of Statistical Physics, 156(1), p 156-176.
A. Daletskii, et al., “A Phase Transition in a Quenched Amorphous Ferromagnet”, Journal of Statistical Physics, vol. 156, 2014, pp. 156-176.
Daletskii, A., Kondratiev, Y., Kozitsky, Y., Pasurek, T.: A Phase Transition in a Quenched Amorphous Ferromagnet. Journal of Statistical Physics. 156, 156-176 (2014).
Daletskii, Alexei, Kondratiev, Yuri, Kozitsky, Yuri, and Pasurek, Tatiana. “A Phase Transition in a Quenched Amorphous Ferromagnet”. Journal of Statistical Physics 156.1 (2014): 156-176.